# SDR CALA2016050495324

- Difficulty date: May 1, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 103,694 hours, 12,225 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN AT BS 180 - 190, BETWEEN STRINGER 42L - 42AL, HAS AN EXISTING BLEND OUT REPAIR.  EVALUATED BLEND OUT & FOUND OUT OF LIMITS OF SRM 53-00-01 FIG 101.  REMOVED DAMAGE & ACCOMPLISHED NDT FOR CRACKS, NONE FOUND.  FABRICATED & INSTALLED EXTERNAL DOUBLER & FILLER REPAIR IAW SRM 53-00-01 REPAIR 1 FIG 201.
